Infinite chains and clusters in one dimensional directed and undirected percolation

Charles Newman, L. S. Schulman

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationParticle systems, random media, and large deviations
EditorsR. Durrett
PublisherAmerican Mathematical Society
Pages297-313
StatePublished - 1985

Publication series

NameContemporary Mathematics
Volume41

Cite this

Newman, C., & Schulman, L. S. (1985). Infinite chains and clusters in one dimensional directed and undirected percolation. In R. Durrett (Ed.), Particle systems, random media, and large deviations (pp. 297-313). (Contemporary Mathematics; Vol. 41). American Mathematical Society.

Infinite chains and clusters in one dimensional directed and undirected percolation. / Newman, Charles; Schulman, L. S.

Particle systems, random media, and large deviations. ed. / R. Durrett. American Mathematical Society, 1985. p. 297-313 (Contemporary Mathematics; Vol. 41).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Newman, C & Schulman, LS 1985, Infinite chains and clusters in one dimensional directed and undirected percolation. in R Durrett (ed.), Particle systems, random media, and large deviations. Contemporary Mathematics, vol. 41, American Mathematical Society, pp. 297-313.
Newman C, Schulman LS. Infinite chains and clusters in one dimensional directed and undirected percolation. In Durrett R, editor, Particle systems, random media, and large deviations. American Mathematical Society. 1985. p. 297-313. (Contemporary Mathematics).
Newman, Charles ; Schulman, L. S. / Infinite chains and clusters in one dimensional directed and undirected percolation. Particle systems, random media, and large deviations. editor / R. Durrett. American Mathematical Society, 1985. pp. 297-313 (Contemporary Mathematics).
@inbook{e35258d9f4074cb1b06eda840badcb21,
title = "Infinite chains and clusters in one dimensional directed and undirected percolation",
author = "Charles Newman and Schulman, {L. S.}",
year = "1985",
language = "English (US)",
series = "Contemporary Mathematics",
publisher = "American Mathematical Society",
pages = "297--313",
editor = "R. Durrett",
booktitle = "Particle systems, random media, and large deviations",

}

TY - CHAP

T1 - Infinite chains and clusters in one dimensional directed and undirected percolation

AU - Newman, Charles

AU - Schulman, L. S.

PY - 1985

Y1 - 1985

M3 - Chapter (peer-reviewed)

T3 - Contemporary Mathematics

SP - 297

EP - 313

BT - Particle systems, random media, and large deviations

A2 - Durrett, R.

PB - American Mathematical Society

ER -